# SDR AWXA200400048

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,853 hours, 51,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - A 2.5 INCH CRACK WAS FOUND IN FUSELAGE SKIN LEFT SIDE OF AIRCRAFT AT STR 24 LEFT BETWEEN BS 927 AND BS 947.  MAINTENANCE CUT OUT DAMAGE IN FUSELAGE SKIN AT STR 24 LEFT BETWEEN BS 927 AND BS 947; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW AWA ER 15-5331-04014-KB1.
